# SDR CALA2019071501193

- Difficulty date: July 12, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 56,864 hours, 24,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347112320200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT CABIN CORNERR FLOOR SUPPORT UNDER SHEAR WEB IS CORRODED PER NR LP 9290299 REMOVED AND REPLACED DISCREPANT FLOOR SUPPORT AT LT AFT CORNERR FR69-70 IAW SRM 51-72-11-911-001 AND 51-42-11-001 PARA E.
